# SDR AU970503

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 61423473275
- Condition: Faulty
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE WARNING SYSTEM FIRE DETECTOR FAULTY - SUSPECT MOISTURE INGRESS AS RAIN FELL DURING THE PREVIOUS NIGHT
